A probabilistic Hoare-style logic for game-based cryptographic proofs

R.J. Corin, J.I. Hartog, den

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    30 Citations (Scopus)

    Abstract

    We extend a Probabilistic Hoare-style logic to formalize game-based cryptographic proofs. Our approach provides a systematic and rigorous framework, thus preventing errors from being introduced. We illustrate our technique by proving semantic security of ElGamal.
    Original languageEnglish
    Title of host publicationAutomata, Languages and Programming (Proceedings 33rd International Colloquium, ICALP 2006, Venice, Italy, July 9-16, 2006), Part II
    EditorsM. Bugliesi, B. Preneel, V. Sassone, I. Wegener
    PublisherSpringer
    Pages252-263
    ISBN (Print)3-540-35907-9
    DOIs
    Publication statusPublished - 2006

    Publication series

    NameLecture Notes in Computer Science
    Volume4052
    ISSN (Print)0302-9743

    Fingerprint

    Dive into the research topics of 'A probabilistic Hoare-style logic for game-based cryptographic proofs'. Together they form a unique fingerprint.

    Cite this